# SDR ASOA2013122709702

- Difficulty date: December 3, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,025 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK HAS MULTIPLE AREAS OF CORROSION FROM BS 394-409 + 128.  COMPLIED IAW REO 601R-53-00-485.
